How long to take effect?
Letro and adex are effective withing a couple of hours. T–>E aromatization rates are altered very fast. Then the body reaches a new balance of a reduced E production rate and your liver’s E clearance rates.
With lower E, there is less E [competitively] blocking T at T receptors.
Your dose of an AI depends on your levels of non-SHBG bound T. That is the nature of a competitive drug.
After you alter E levels [also improving T:E] gene expression is altered in the nuclei of your cells. The cells start to operate differently and tissue groups start to change. For gyno to improve, the tissue needs to shrink. That can take time and depending on how long one has had gyno, the amount of tissue bulk that will not go away is variable. TRT guys often have strong improvements in mental space and libido in 10-14 days. But bulk tissue changes are going to be slow.
When you dose a competitive drug with a longer half life, it can take a week or more to achieve steady state serum levels. You doses seem excessive. So you are probably past serum level ramping up. Side effects such as joint pain are probably individualistic and may not be a good guide for you. The fact that your libido has not crashed or other negative mood or energy effects strongly suggests that you are not over-dosed at this point. It would have been helpful if you provided details of what cycle you are on or were on.
I appreciate the response, I think I’ll just wait another week and see if anything changes. I never did a cycle of anything, I’m completely natural. The gyno is pubertal, I’ve had it for 3 years and I’m 20, so unless I take action it probably won’t go away. Thanks again.
It could be normal. It can take a while IME - especially if you’re Letro is underdosed (or fake in which case it will never happen). It took me at least a couple of weeks before I started to feel the nasty side effects. In fact, I switched suppliers while I was waiting for the magic to happen - prolly just needed to give it more time. Having said that, I would trust Cortes and show him some respect man. He may not have answered your question but he was advising you not to go above 1mg/day. And if you want his advice in the future (which you should), it’s probably not the best attitude.
I don’t think it’s underdosed I got it from chemone and they are pretty reputable. Yeah, maybe I just need to give it more time, the gyno has gotten softer and feels like it is separating.
As for Cortes, he may be a knowledgeable guy and probably does have good advice to give. I just wish he would’ve actually answered the question as well instead of avoiding it and going off on a tangent.
Yes - if it’s real and you are taking 2.5mg/day, it will kick your ass eventually. In fact, I reached a point where I decided that it was just not worth it anymore - not being able to think straight and painful joints. I couldn’t run at the gym anymore and I could barely walk my kids to school comfortably. The side effects are really not subtle at all. Once you get them, you will know it. This is all in my experience of course! I suppose there are no guarantees that everybody will experience these side effects or to the degree that I did.
Sidenote: sorry to everyone for the grammatical error above: “…especially if you’re Letro…” should have been “…especially if your Letro…”. I hate it when people make those kinds of mistakes and that time I was guilty.